Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Bashkirtseva, Irina
and
Pankratov, Alexander
2019.
Stochastic Higgins model with diffusion: pattern formation, multistability and noise-induced preference.
The European Physical Journal B,
Vol. 92,
Issue. 10,
Kolinichenko, A. P.
and
Ryashko, L. B.
2020.
Mathematical Analysis With Applications.
Vol. 318,
Issue. ,
p.
195.
Jin, Hai-Yang
Shi, Shijie
and
Wang, Zhi-An
2020.
Boundedness and asymptotics of a reaction-diffusion system with density-dependent motility.
Journal of Differential Equations,
Vol. 269,
Issue. 9,
p.
6758.
Kolinichenko, A. P.
Pisarchik, A. N.
and
Ryashko, L. B.
2020.
Stochastic phenomena in pattern formation for distributed nonlinear systems.
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences,
Vol. 378,
Issue. 2171,
p.
20190252.
Gan, Wenzhen
Zhu, Peng
Liu, Zuhan
and
Tian, Canrong
2020.
Delay-driven instability and ecological control in a food-limited population networked system.
Nonlinear Dynamics,
Vol. 100,
Issue. 4,
p.
4031.
Gai, Chunyi
Iron, David
Kolokolnikov, Theodore
and
Rumsey, John
2020.
Spike Dynamics in the Presence of Noise.
SIAM Journal on Applied Dynamical Systems,
Vol. 19,
Issue. 4,
p.
2783.
Ma, Manjun
Xia, Peng
Zhang, Qifeng
and
Vuorinen, Matti
2020.
Global bifurcation and stability of steady states for a bacterial colony model with density-suppressed motility.
Applied Mathematical Modelling,
Vol. 88,
Issue. ,
p.
68.
Tzou, J C
and
Tzou, L
2020.
Spot patterns of the Schnakenberg reaction–diffusion system on a curved torus.
Nonlinearity,
Vol. 33,
Issue. 2,
p.
643.
Ma, Manjun
Peng, Rui
and
Wang, Zhian
2020.
Stationary and non-stationary patterns of the density-suppressed motility model.
Physica D: Nonlinear Phenomena,
Vol. 402,
Issue. ,
p.
132259.
Li, Jing
and
Wang, Zhi-An
2021.
Traveling wave solutions to the density-suppressed motility model.
Journal of Differential Equations,
Vol. 301,
Issue. ,
p.
1.
Wang, Zhi‐An
2021.
On the parabolic‐elliptic Keller–Segel system with signal‐dependent motilities: A paradigm for global boundedness and steady states.
Mathematical Methods in the Applied Sciences,
Vol. 44,
Issue. 13,
p.
10881.
Wang, Zhi-An
and
Zheng, Jiashan
2021.
Global Boundedness of the Fully Parabolic Keller-Segel System with Signal-Dependent Motilities.
Acta Applicandae Mathematicae,
Vol. 171,
Issue. 1,
JIN, HAI-YANG
and
WANG, ZHI-AN
2021.
Global dynamics and spatio-temporal patterns of predator–prey systems with density-dependent motion.
European Journal of Applied Mathematics,
Vol. 32,
Issue. 4,
p.
652.
Zhao, Hui
Liu, Zhengrong
and
Chen, Yiren
2021.
Global dynamics of a chemotaxis model with signal-dependent diffusion and sensitivity.
Discrete & Continuous Dynamical Systems - B,
Vol. 26,
Issue. 12,
p.
6155.
Wang, Zhi-An
and
Xu, Xin
2021.
Steady states and pattern formation of the density-suppressed motility model.
IMA Journal of Applied Mathematics,
Vol. 86,
Issue. 3,
p.
577.
Luo, Yong
2021.
Global existence and stability of the classical solution to a density-dependent prey-predator model with indirect prey-taxis.
Mathematical Biosciences and Engineering,
Vol. 18,
Issue. 5,
p.
6672.
Jin, Hai-Yang
and
Wang, Zhi-An
2021.
The Keller-Segel system with logistic growth and signal-dependent motility.
Discrete & Continuous Dynamical Systems - B,
Vol. 26,
Issue. 6,
p.
3023.
Feng, Tingfu
and
Wu, Leyun
2022.
Global dynamics and pattern formation for predator-prey system with density-dependent motion.
Mathematical Biosciences and Engineering,
Vol. 20,
Issue. 2,
p.
2296.
Ren, Guoqiang
2022.
Global existence of a quasilinear chemotaxis model with signal-dependent motility and indirect signal production mechanism.
Journal of Mathematical Physics,
Vol. 63,
Issue. 9,
Ren, Guoqiang
and
Shi, Yu
2022.
Global boundedness and asymptotic behavior in a chemotaxis system with signal‐dependent motility and indirect signal absorption.
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik,
Vol. 102,
Issue. 12,